Aa
A
A
A
Close
ADD / ADHD Community
3.35k Members
Avatar universal

Help with tongue sores from Nuvigil and Adderrall

I took a high dose of Nuvigil for 7 days after taking Adderrall for year.  In those 7 days I got sores on the side and tip of my tongue.  I feel like I always have phlegm in my throat and am always clearing my throat.  I now have a sore throat and I feel like I have swollen glands.  Dr.'s have no idea what it is.  Going on for a month now even after I stopped Nuvigil 3 weeks ago.  Anyone with any thoughts or help??
1 Responses
189897 tn?1441130118
COMMUNITY LEADER
Not good.  You definitely want to look for a specialist.  Might want to scope out your throat to see if there are also problems down there.  Under side effects for Nuvigil it says, "Skin and mouth sores, blistering, and ulceration have been reported with modafinil and NUVIGIL in the postmarketing setting. Recurrence of signs and symptoms of serious dermatologic reactions following rechallenge has been reported in some cases.

Rare cases of serious or life-threatening rash, including SJS and toxic epidermal necrolysis (TEN), have been reported in adults and children in worldwide post-marketing experience with modafinil and NUVIGIL.

There are no factors, including duration of therapy, that are known to predict the risk of occurrence or the severity of rash associated with modafinil or NUVIGIL. In cases where the time to onset was reported, serious rash occurred 1 day to 2 months after initiation of treatment, but isolated cases of serious dermatologic reactions have been reported with symptoms beginning after prolonged treatment (e.g., 3 months).

Although benign rashes also occur with NUVIGIL, it is not possible to reliably predict which rashes will prove to be serious. Accordingly, NUVIGIL should be discontinued at the first sign of rash, skin or mouth sores, or blistering or ulceration, unless the rash is clearly not drug-related. Discontinuation of treatment may not prevent a rash from becoming life-threatening or permanently disabling or disfiguring."
Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?